Perturbation of invariant subspaces - Mathematical Communications, Vol.1 No.1 June 1996.Reportar como inadecuado




Perturbation of invariant subspaces - Mathematical Communications, Vol.1 No.1 June 1996. - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Mathematical Communications, Vol.1 No.1 June 1996. -

We consider two different theoretical approaches

for the problem of the perturbation of invariant subspaces.

The first approach belongs to the standard theory.

In that approach the bounds for the norm of the perturbation of the projector are proportional to the norm of perturbation matrix, and inversely proportional to the distance between the corresponding eigenvalues and the rest of the spectrum.

The second approach belongs to the relative theory which deals only with Hermitian matrices. The bounds which result from this approach are proportional to the size of relative perturbation of matrix elements

and the condition number of a scaled matrix, and inversely proportional to the relative gap between the corresponding eigenvalue and the rest of the spectrum. Because of a relative gap these bounds are in some cases less pessimistic than the standard norm estimates.

perturbation bound; invariant subspace; orthogonal projection



Autor: N. Truhar -

Fuente: http://hrcak.srce.hr/



DESCARGAR PDF




Documentos relacionados